# SDR USAA2011112900058

- Difficulty date: November 25, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 42,544 hours, 15,811 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280007004
- Part serial: CC2264
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK, THE LEFT ELEVATOR UPPER SURFACE HAS 2 AREAS OF WATER INGRESS, 10 INCHES INBOARD OF RIB 4 AND 48 INCHES OUTBOARD OF RIB 5.  REPAIRED THE LEFT ELEVATOR UPPER SURFACE IAW A320 SRM 55-20-00 AND 55-21-11.
